# SDR FDEA201111235010

- Difficulty date: November 23, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR MISREPAIRED.  REPAIRED IAW EA1-5530-155843 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 113.
